X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
combinatorics (1) 1
conway group (1) 1
maps (1) 1
mathematical theorems (1) 1
mathematics (1) 1
polyomino tilings (1) 1
rectangles (1) 1
rim hook bijection (1) 1
rim hooks (1) 1
simply connected regions (1) 1
symmetric group (1) 1
tableaux (1) 1
tessellations (1) 1
tile invariants (1) 1
tiles (1) 1
tiling (1) 1
vertices (1) 1
young diagrams (1) 1
young tableaux (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Transactions of the American Mathematical Society, ISSN 0002-9947, 12/2000, Volume 352, Issue 12, pp. 5525 - 5561
Let \mathbf{T} be a finite set of tiles, and \mathcal{B} a set of regions \Gamma tileable by \mathbf{T}. We introduce a {\em tile counting group}... 
Maps | Mathematical theorems | Tiles | Rectangles | Tessellations | Tiling | Combinatorics | Tableaux | Simply connected regions | Vertices | Tile invariants | Polyomino tilings | Young tableaux | Symmetric group | Conway group | Rim hook bijection | Young diagrams | Rim (ribbon) hooks | MATHEMATICS | polyomino tilings | rim hook bijection | tile invariants | symmetric group | rim (ribbon) hooks
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.